# SDR YENA20130714149

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 19,851 hours, 11,910 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 06036226
- Condition: Failed
- Location: Mau 3
- Part time: 19,698 hours, 11,955 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO AVNX MAU 3A FAILURE.  AFTER LANDING CIRCUIT BREAKER B34 MAU 3 POWER TRIPPED.  R & R POWER SUPPLY MAU 3, POWER 1.  OPS CHECKED OK IAW FIM TASK 45-45-21-47.  THE FAULT REPEATED AND THE MAU3 NIC 1 PROC MODULE WAS R & R IAW AMM 31-41-04. OPS CHECKED NORMAL.
